MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided.An evaluation is in process.
 
Event or Problem Description
The customer observed a falsely low calcium result generated using clinical chemistry calcium reagents.The following data was provided.The customer uses normal range 8.7 to 10.4 mg/dl.Initial 5.1, repeat 9.7.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Evaluation of the customer issue included complaint text review, a search for similar complaints, instrument log review, and labeling review.No returns were made available from the customer site for this evaluation.No adverse trend was identified for the customer issue.Instrument log review found that the patient sample was scheduled for other assays and results of other tests included error code 3375 aspiration error during sampling.However, the calcium test was not scheduled at the same time the error code was generated and calcium results did not include the same error code.Review of the test data indicated the sample volume was lower than adequate to complete scheduled tests.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics complaint investigation, no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key6382193
Report Number1628664-2017-00057
Device Sequence Number779907
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/11/2017
Device Catalogue Number03L79-31
Device Lot Number82308UN16
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER; LIST NUMBER 03L77-01; SERIAL NUMBER (B)(4)